Zur Theorie der Krummen Oberflächen

R. Lipschitz Bonn

TBD mathscidoc:1701.33142

Acta Mathematica, 10, (1), 131-136, 1887.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:29:41 uploaded by actaadmin ] [ 71 downloads ] [ 0 comments ]
@inproceedings{r.1887zur,
  title={Zur Theorie der Krummen Oberflächen},
  author={R. Lipschitz},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108202941695702851},
  booktitle={Acta Mathematica},
  volume={10},
  number={1},
  pages={131-136},
  year={1887},
}
R. Lipschitz. Zur Theorie der Krummen Oberflächen. 1887. Vol. 10. In Acta Mathematica. pp.131-136. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108202941695702851.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved